# SDR SWAA2025011576778

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS360 AND STR8R PASSENGER CABIN 2024-759560<[01] REPLACED TIE CLIP LOCATED BS360 AND STR8R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 140A9111 REV: - SHEET 62. SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
